수원의 한 대학병원에서 10년간 경험한 아나필락시스 환자 분석
Anaphylaxis; 10 Years’ Experience at a University Hospital in Suwon
1
조회
0
다운로드
19
인용
0
참고문헌
키워드
초록
Background: Anaphylaxis is a systemic hypersensitivity reaction consisting of various etiologies and clinical features. In Korea, reports regarding anaphylaxis are very few. Objective: To evaluate the general characteristics and clinical features of anaphylaxis, especially with regard to the severity of it. Method: A retrospective study was conducted in inpatients, outpatients and patients encountered at the emergency department at the Ajou University Hospital during 1997∼2008. The medical records of a total of 158 patients who met diagnostic criteria for anaphylaxis were reviewed. Result: Drugs (51.2%) was the most common cause of anaphylaxis followed by insect stings (25.3%), foods (10.8%) and exercise (6.3%) in our hospital. The common manifestations were dyspnea (70.3%), urticaria (57.6%), dizziness (48.1%) and hypotension (46.2%). There were 65 patients (41.1%) with moderate anaphylaxis and 93 patients (58.9%) with severe anaphylaxis. The patients with older age or underlying cardiovascular disease had more severe anaphylaxis (P<0.05, respectively). Although there were no significant correlation between the severity and etiology of anaphylaxis, some drugs such as antibiotics, NSAIDs, and radiocontrast media tended to develop severe anaphylaxis. Conclusion: We confirmed that drugs, insect stings, foods, and exercise are the major causes of anaphylaxis. In addition, the patients with older age or a cardiovascular disease had a tendency to develop severe anaphylaxis. (Korean J Asthma Allergy Clin Immunol 2008;28:298-304)
Abstract
Background: Anaphylaxis is a systemic hypersensitivity reaction consisting of various etiologies and clinical features. In Korea, reports regarding anaphylaxis are very few. Objective: To evaluate the general characteristics and clinical features of anaphylaxis, especially with regard to the severity of it. Method: A retrospective study was conducted in inpatients, outpatients and patients encountered at the emergency department at the Ajou University Hospital during 1997∼2008. The medical records of a total of 158 patients who met diagnostic criteria for anaphylaxis were reviewed. Result: Drugs (51.2%) was the most common cause of anaphylaxis followed by insect stings (25.3%), foods (10.8%) and exercise (6.3%) in our hospital. The common manifestations were dyspnea (70.3%), urticaria (57.6%), dizziness (48.1%) and hypotension (46.2%). There were 65 patients (41.1%) with moderate anaphylaxis and 93 patients (58.9%) with severe anaphylaxis. The patients with older age or underlying cardiovascular disease had more severe anaphylaxis (P<0.05, respectively). Although there were no significant correlation between the severity and etiology of anaphylaxis, some drugs such as antibiotics, NSAIDs, and radiocontrast media tended to develop severe anaphylaxis. Conclusion: We confirmed that drugs, insect stings, foods, and exercise are the major causes of anaphylaxis. In addition, the patients with older age or a cardiovascular disease had a tendency to develop severe anaphylaxis. (Korean J Asthma Allergy Clin Immunol 2008;28:298-304)
참고문헌 (25)
- Portier P, "De I'action anaphylactique de quelques venins", Comptes Rendus de Societe Biologique, 54, pp.170~172 (1902)
- Yocum MW, "Epidemiology of anaphylaxis in Olmsted County: a population-based study", J Allergy Clin Immunol, 104, pp.452~456 (1999)
- Yang MS, "Epidemiologic and clinical features of anaphylaxis in Korea", Ann Allergy Asthma Immunol, 100, pp.31~36 (2008)
- Brown SG, "Clinical features and severity grading of anaphylaxis", J Allergy Clin Immunol, 114, pp.371~376 (2004)
- Brown AF, "Emergency department anaphylaxis: a review of 142 patients in a single year", J Allergy Clin Immunol, 108, pp.861~866 (2001)
- Moneret-Vautrin DA, "Epidemiology of life-threatening and lethal anaphylaxis: a review", Allergy, 60, pp.443~451 (2005)
- Pumphrey RS, "Fatal anaphylaxis in the UK, 1992-2001", Novartis Found Symp, 257, pp.116~128 (2004)
- Sampson HA, "Second symposium on the definition and management of anaphylaxis: summary report-- Second National Institute of Allergy and Infectious Disease", Food Allergy and Anaphylaxis Network symposium, 2006, pp.117, 391~397
- Kemp SF, "Anaphylaxis: a review of causes and mechanisms", J Allergy Clin Immunol, 110, pp.341~348 (2002)
- Jirapongsananuruk O, "Features of patients with anaphylaxis admitted to a university hospital", Ann Allergy Asthma Immunol, 98, pp.157~162 (2007)
- Thong BYH, "Anaphylaxis in adults referred to a clnical immunology", allergy centre in Singapore, 2005, pp.46, 529~534
- Smit DV, "Anaphylaxis presentations to an emergency department in hong kong: incidence and predictors of biphasic reactions", J Emerg Med, 28, pp.381~388 (2005)
- Park JS, "Anaphylactic shock patients admitted in the emergency department of a tertiary hospital", J Korean Emerg Med, 12, pp.84~90 (2004)
- Nakamura S, "Studies on the buckwheat allergose report 2: clinical investigation on 169 cases with the buckwheat allergose gathered from the whole country of Japan", Allerg Immunol (Leipz), 20-21, pp.457~465 (1974)
- Takahashi Y, "Buckwheat allergy in 90,000 school children in Yokohama", Arerugi, 47, pp.26~33 (1998)
- Morcos SK, "Adverse reactions to iodinated contrast media", Eur Radiol, 11, pp.1267~1275 (2001)
- Morcos SK, "Prevention of generalized reactions to contrast media: a consensus report and guidelines", Eur Radiol, 11, pp.1720~1728 (2001)
- Lang DM, "Increased risk for anaphylactoid reaction from contrast media in patients on beta-adrenergic blockers or with asthma", Ann Intern Med, 115, pp.270~276 (1991)
- Morcos SK, "Review article: Acute serious and fatal reactions to contrast media: our current understanding", Br J Radiol, 78, pp.686~693 (2005)
- Katayama H, "Adverse reactions to ionic and nonionic contrast media. A report from the Japanese Committee on the Safety of Contrast Media", Radiology, 175, pp.621~628 (1990)
- Greenberger PA, "Fatal anaphylaxis: postmortem findings and associated comorbid diseases", Ann Allergy Asthma Immunol, 98, pp.252~257 (2007)
- The International Collaborative Study of Severe Anaphylatis, "Risk of anaphylaxis in a hospital population in relation to the use of various drugs: an international study", Pharmacoepidemiol Drug Saf, 12, pp.195~202 (2003)
- Laxenaire MC, "Fatal anaphylactic shock in a patient treated with beta-blockers", Ann Fr Anesth Reanim, 3, pp.453~455 (1984)
- Mueller UR, "Cardiovascular disease and anaphylaxis", Curr Opin Allergy Clin Immunol, 7, pp.337~341 (2007)
- Tunon-de-Lara JM, "ACE inhibitors and anaphylactoid reactions during venom immunotherapy", Lancet, 340, pp.908~ (1992)
